# SDR CA971231013

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Line
- Part number: 82970010175
- Condition: Cracked
- Location: Lh Door Open
- Stage of operation: IN
- Nature of condition: K, P
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT GEAR DOOR OPEN LINE LEAKING FROM A CRACK IN THE BEND.
